Monday, April 04, 2011

I am tapering off my Lexapro...starting today

I shouldn't even publish this. Vulnerable people, who don't have as much practice reading their own moods might try it, not under a doctor's supervision, and hell, even I shouldn't, I have been on it for years, cutting back could make me sick...but we will see. I cut back in the past, and I remember my mood took a turn of fear of impending doom. This was mild, but I was pleased to be aware that it was because of the tapering, not because there was ACTUAL doom around the corner, and that I am psychic (That's what it feels like.) Once I realized that I went back to my normal dose.

This is very unscientific, but I take a pill and a half. The normal maximum dose is one pill. My new plan is to take 1 1/3 for a week, then taper to 1 1/4 for a month or so. If it goes well, maybe I would go down a bit more, but I would cut down to only as little as one pill...beyond that I would do it under a doc's supervision. For all I know I might feel too bad after 2 days and go back to the original dose.

5 comments:

social anxiety said...

Hi Diana. How is it going with your tapering off Lexapro? Are you noticing any mood change?

Andrej

Diana Crabtree said...

Thanks for the comment Andrej.

It is going wonderfully. I started by snipping just a bit off of the 50MG pill, so it was like I was taking 140MG, for about a week, and now I have gone down to 125. I think I will stay at 125 for awhile, and who knows if I will taper any more.

I did feel some minor symptoms, but I just focused on the fact that I was withdrawing, and if I was feeling angry or sad, I said "feeling sad is a real and valid feeling, so it's just fine that I feel this way"

I can say, I really suggest you do it under the supervision of a doctor. I did this years ago and felt this overwhelming feeling of "doom." A person who hasn't developed the ability to step back and observe their feelings might see that doom/anxiety as something real to be paid attention to, instead of biological misfiring.

I also noticed that tapering by smaller amounts helped a lot, its almost not noticeable, I am just crabbier & more tired. Keep me up to date!

social anxiety said...

Hey Diana. You have the right mentality to do it. That's really a good thing that you can notice when you're feeling angry and sad and that you can contribute this feeling to minimizing your medicine intake. I really think that you can do it that way. It takes a mature person to be able to notice this things and get through it. I'm keeping my fingers crossed for you and I hope you can have as little side effects as possible.

Andrej

Muneer Hussian said...

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

hbr case solution
hbr case solution
hbr case solution
hbr case solution

Adams Scott said...

At this time it sounds like Movable Type is the preferred blogging platform out there right now. (From what I've read) Is that what you're using in your blog?
Advertising agencies in Pakistan